UM
Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm
Xuewu Zuo1; Xu Li2; Jin Xiao3; Yuanyan Tang4; Rashid Abbasi5; Lixiang Xu2,4,5
2016-09-01
Source PublicationInternational Journal of Wavelets, Multiresolution and Information Processing
ISSN0219-6913
Volume14Issue:5
Other Abstract

In this paper, we construct two new cyclotomic binary sequences of order 2d and length 2p which include the sequences constructed by Ke et al. in 2012. We also compute their linear complexity. The results show that these sequences have good linear complexity.

KeywordCyclotomic Sequence Generalized Cyclotomic Classes Linear Complexity
DOIhttps://doi.org/10.1142/S0219691316500405
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000383806700009
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD, 5 TOH TUCK LINK, SINGAPORE 596224, SINGAPORE
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorLixiang Xu
Affiliation1.Department of Common Course Teaching, Anhui Xinhua University, Hefei 230088 Anhui, P. R. China
2.Department of Mathematics and Physics, Hefei University Hefei 230601, Anhui, P. R. China
3.Business School, Sichuan University Chengdu 610064, Sichuan, P. R. China
4.Department of Computer and Information Science, Faculty of Science and Technology University of Macau, Macau
5.School of Computer Science and Technology Anhui University, Hefei 230601 Anhui, P. R. China
6.Department of Mathematics and Computer Science, University of Miiunster Einsteinstr. 62, 48149, M¨unster, Germany
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Xuewu Zuo,Xu Li,Jin Xiao,et al. Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm[J]. International Journal of Wavelets, Multiresolution and Information Processing,2016,14(5).
APA Xuewu Zuo,Xu Li,Jin Xiao,Yuanyan Tang,Rashid Abbasi,&Lixiang Xu.(2016).Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm.International Journal of Wavelets, Multiresolution and Information Processing,14(5).
MLA Xuewu Zuo,et al."Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm".International Journal of Wavelets, Multiresolution and Information Processing 14.5(2016).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xuewu Zuo]'s Articles
[Xu Li]'s Articles
[Jin Xiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xuewu Zuo]'s Articles
[Xu Li]'s Articles
[Jin Xiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xuewu Zuo]'s Articles
[Xu Li]'s Articles
[Jin Xiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.